Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number
5199568
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that in one of the infusion sets, the tube of the cannula side part, which was inserted under the skin came off.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key
8635090
Report Number
8021545-2019-00127
Device Sequence Number
2073273
Product Code
FPA
UDI-Device Identifier
05705244009165
UDI-Public
05705244009165
Combination Product (Y/N)
N
PMA/510(K) Number
K162812
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
08/01/2020
Device Lot Number
5199568
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/15/2018
Initial Report FDA Received Date
05/23/2019
Patient Sequence Number
1